# SDR AALA20130513011

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 55,043 hours, 8,893 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN CORROSION HORIZONTAL STABILIZER AT STRINGER 3 AND RIGHT BUTTLINE 20.  ACCOMPLISHED REPAIR PER EA B767-55-029688.
